# SDR ASOA201101975

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 22,050 hours, 15,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED, AFT SIDE, CENTER.  COMPLIED WITH REO 670-52-11-287, REV A, SHEET 5, ZONE 3, ITEMS 1-7 CRACK MEASURES 1INCH.
